# SDR CA061103013

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A LOSS IN POWER.  TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103013)
